MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD

BIOTRONIK SE & CO. KG SIELLO T 60; PACING LEAD
Model Number 362706
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.57 months, it was reported that there was no capture on the ventricular channel.
 
Additional Manufacturer Narrative
Correction: after an implantation period of approx.57 months, it was reported that the pacing impedance was too high on the ventricular channel.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.In the recording period between (b)(6) 2019 and (b)(6) 2019, the right ventricular pacing impedance was recorded continuously as greater than 2500 ohms, as indicated in the complaint.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
SIELLO T 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9676452
Report Number1028232-2020-00591
Device Sequence Number19450166
Product Code NVN
UDI-Device Identifier04035479106263
UDI-Public04035479106263
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number362706
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;